I have been treated for a mixed auto-immune disorder for more than 25 years. The Etodolac either no longer controls the connective tissue pain or the pain has evolved and gotten worse. I've tried MANY new NSAIDS, but all make me terribly sick to my stomach. Is it safe to discontinue the Etodolac? If it isn't helping, I don't want to take it.
When I took etodalac, I thought my stomach was gonna bleed, so I stopped immediately without any problems since that med is a strong NSAID. I think it would be completely safe for your body to do without it, but what r u gonna use for pain then. Please talk to your doc as soon as possible to get something else in the works.
Best of luck to you,
- Etodolac Information for Consumers
- Etodolac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Etodolac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2011 • 3 answers
Posted 6 Jul 2011 • 2 answers
Posted 30 Jan 2012 • 3 answers
Anastrozole - have shooting, electrical, burning pain from shoulder to hands, is this a side effect?
Posted 13 Nov 2012 • 1 answer
Connective Tissue Disorders - I am gaining weight like crazy! And I am NOT on any steroids! Is there
Posted 30 Oct 2015 • 3 answers